# SDR DALA2025100607260

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRINGER (UPPER/ LOWER SURFACES) STA 621 AND LBL 7.5 AT FWD CARGO COMPARTMENT.       -CORROSION LEVEL 2-FLOOR SUPPORT STRINGER BTW STA 510 TO STA 635 LBL 7.5 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4. AND PAR. 7. (1235756)
